# SDR SIMA2020042111005

- Difficulty date: March 11, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT DOOR SMALL "EXIT" LIGHT IS INOP-C/A-COMPLETE:CONNECTED LH OVERWING EXIT DOOR SMALL EMERGENCY LIGHT CANNON PLUG/CONNECTOR IAW EMB 145 SWPM 20-50-00 AND AMM 33-50-00. OPS CHECK GOOD.
